# SDR DL73K002450

- Difficulty date: December 13, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 46,236 hours, 37,398 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6546877143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / STRG. 18A SHEAR BEAM / FS 727 / LT & RT SIDES :  CRACK REPAIRS                  THE WEB SECTION OF THE STRINGER 18A SHEAR BEAMS WERE FOUND  CRACKED AT FS 727.  THE RH BEAM CRACK IS 3 INCH LONG AND THE    LT BEAM CRACK IS 1.5 INCH.  THE CRACKS ARE SIMILAR TO THOSE  SHOWN IN BAC S/B 737-53-1066, HOWEVER THE S/B IS NOT EFFECTIVE FOR THIS AIRCRAFT.  THE CRACKS WERE STOP DRILLED  AND REPAIRED WITH STEEL REPAIR ANGLES PER ER/A 379531-14,   REV A.
